# SDR VNAA2012060600002

- Difficulty date: June 6, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 20,465 hours, 20,943 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03188H8045
- Condition: Cracked
- Location: Cockpit
- Part time: 20,465 hours, 20,943 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

CREW REPORTED CAPTAIN’S WINDSHIELD CRACKED AT 29,000 FEET.  CREW DEPLOYED PASSENGER OXYGEN MASKS AS A PRECAUTION, DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CAPTAIN’S WINDSHIELD.  CAPTAIN’S WINDSHIELD TEMP CONTROLLER WAS ALSO REMOVED AND REPLACED AS A SAFETY PRECAUTION.  MAINTENANCE PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
